# SDR FJT00079371

- Difficulty date: July 18, 2000
- Submitted: September 5, 2000
- Operation: Air carrier
- Aircraft: N937AE
- Make and model: Bag JETSTM3201
- Aircraft serial: 937
- Propeller: Mcauly 4HFR34C653
- System (JASC): 6120 · Propeller Controlling System
- Part: Controller
- Condition: Failed
- Location: Rt Propeller
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

DURING DESENT TO RDU, THE RIGHT PROPELLER RPM BECAME UNCONTROLLABLE, PROPELLER RPM WENT TO 104 PERCENT.  THE CREW WAS UNABLE TO REDUCE THE RPM TO 100 PERCENT WITH THE SPEED LEVER.  A PRECAUTIONARY RIGHT ENGINES SHUT DOWN WAS PERFORMED.  THE AIRCRAFT LANDED AND TAXIED TO THE GATE WITHOUT FURTHER INCIDENTS.  THE RT PROPELLER WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE.  (M)
